Translator Disclaimer
1 March 2006 Majority rule: adaptation and the long-term dynamics of species
Author Affiliations +

In the absence of a text abstract the first page of the article is provided.

Sorry, your browser doesn't support embedded PDFs, Download First Page

Geerat J. Vermeij and Gregory P. Dietl "Majority rule: adaptation and the long-term dynamics of species," Paleobiology 32(2), 173-178, (1 March 2006). https://doi.org/10.1666/0094-8373(2006)32[173:MRAATL]2.0.CO;2
Accepted: 1 September 2005; Published: 1 March 2006
JOURNAL ARTICLE
6 PAGES


SHARE
ARTICLE IMPACT
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top